“Almost like a real web site”
 

IN7OMM.COM
Search | Contact
News | e-News |
Rumour Mill | Stories
Foreign Language
in70mm.com auf Deutsch

WHAT'S ON IN 7OMM?

7OMM FESTIVAL
Todd-AO Festival
KRRR! 7OMM Seminar
Oslo 7OMM Festival

TODD-AO
Premiere | Films
People | Equipment
Library | Cinemas
Todd-AO Projector
Distortion Correcting

PANAVISION
Ultra Panavision 70
Super Panavision 70
 

7OMM PROCESS
MCS 70 | DEFA 70
Dimension 150
Sovscope 70
70mm Blow-up
Cinerama
Technirama
IMAX | Cinema 180
Showscan | iWERKS

LARGE FORMAT FILM
"Around...in 80 Days"
"Dunkirk"
"Flying Clipper"
"The Hateful Eight"
"The Master"
"Oklahoma!"
"Scent of Mystery"
"2OO1:A...Odyssey"
"Windjammer"

7OMM CINEMAS

France | Germany
Denmark | England
Australia | USA

LIBRARY
Interview & People
Always Remember
Presented in 7OMM
Bradford | Rama
SENSURROUND
Dolby | Projectors
Cinerama Remaster

7OMM NEWS
• 2022 | 2021 | 2020
2019 | 2018 | 2017
2016 | 2015 | 2014
2013 | 2012 | 2011
2010 | 2009 | 2008
2007 | 2006 | 2005
2004 | 2003 | 2002

7OMM NEWSLETTER
2005 | 2004 | 2002
2001 | 2000 | 1999
1998 | 1997 | 1996
1995 | 1994 | PDF
 

in70mm.com Mission:
• To record the history of the large format movies and the 70mm cinemas as remembered by the people who worked with the films. Both during making and during running the films in projection rooms and as the audience, looking at the curved screen.
in70mm.com, a unique internet based magazine, with articles about 70mm cinemas, 70mm people, 70mm films, 70mm sound, 70mm film credits, 70mm history and 70mm technology. Readers and fans of 70mm are always welcome to contribute.

Disclaimer | Updates
Support us
Testimonials
Table of Content
 

 
 
Extracts and longer parts of in70mm.com may be reprinted with the written permission from the editor.
Copyright © 1800 - 2070. All rights reserved.

Visit biografmuseet.dk about Danish cinemas

 

7OMM Seminar Film Program
Kino Mir 70, Krnov, Czech Republic

in70mm.com
The 70mm Newsletter
Wide Screen Home
Edited by: Thomas Hauerslev Date: 29.05.2021

Kino Mir 70 60th Anniversary Summer Program

 
Friday 8/20/2021
- Superman (1978) 143 min. 7OMM EN / CZ subtitles
- To Hell and Back (1955) 106 min. 35mm Technicolor MG EN / CZ subtitles
- The Godfather: Part III (1992) 162 min. 7OMM EN / CZ subtitles
- Anna and the King (1999) 142 min. 16mm EN / CZ subtitles Summer cinema


Saturday 8/21/2021
- Old Shatterhand (1964) 116 min. 7OMM CZ / EN subtitles
- krátký film + Přednáška 60 let kina Mír 70
- The Poseidon Adventure (1972) 117 min. 35mm EN / CZ subtitles
- The Last of the Mohicans (1992) 107 min. 35mm EN / CZ subtitles
- Dune (1984) 137 min. 7OMM EN / CZ subtitles
- Becket (1964) 148 min. 16mm Technicolor EN / CZ subtitles Summer cinema


Sunday 22.8.2021
- Papillon (1973) 151 min. 35mm Technicolor EN / CZ subtitles
- "Murder on the Orient Express" (2017) 130 min. 7OMM EN / CZ subtitles
More in 70mm reading:

Kino Mir 70's 7OMM Seminar Krnov


 

7OMM Seminar 2020 - cancelled because of Covid 19 Pandemic

 
THU 26.03.2020
14.30 La Seconde Vérité. French with Czech and English subtitles
16.30 Kelly's Heroes
19.45 “Dune”

FRI 27.03.2020
10.00 Alfred the Great
13.15 The Godfather: Part III
19.00 “Grease”

SAT 28.03.2020
9.00 Grand Prix
14.30 Playtime
17:00 Cinema 180 Lecture by Thomas Hauerslev
19.00 Silverado
22.15 Chorus Line

SUN 29.03.2020
10.00 "Dunkirk"
14.30 Beauty and the Beast
16.30 Kong: Skull Island
 

7OMM Seminar 2019

 
FRIDAY 5. April 2019
• 13:30 Front Beyond the Front Line (Igor Gostev, 1977)
• 17:00 The Rose (Mark Rydell, 1979)
• 19:45 Lord Jim (Richard Brooks, 1965) (+opening speech)

SATURDAY 6. April 2019
• 09:00 The King and I (Walter Lang, 1956)
• 13:00 Todd-AO Lecture by Thomas Hauerslev
• 14:30 Mike Todd's "Around the World in 80 Days" in Todd-AO (Michael Anderson, 1956)
• 18:15 Armageddon (Michael Bay, 1998)
• 21:30 Phantom Thread (Paul Thomas Anderson, 2017)

SUNDAY  7. April 2019
• 09:00 Custer of the West (Robert Siodmak, 1967)
• 12:15 In Harm's Way (Otto Preminger, 1965)
• 16:00 Armageddon (Michael Bay, 1998)
 
 

7OMM Seminar 2018

 
FRIDAY 13. April 2018
14.00 Proryv / Прорыв / Breakthrough (1986)
16.30 Murder on the Orient Express (2017)
19.30 The Last Emperor (1987)

SATURDAY 14. April 2018
9.00 For those I loved / Au nom de tous les miens (1983)
12.45 Presentation "IN 7OMM: Past and Present" by Thomas Hauerslev
14.00 Phantom Thread (2017) - CANCELLED
14.00 The Exorcist (1973)
17.00 South Pacific (1958)
20.45 Apocalypse Now (1979)

SUNDAY  15. April 2018
9.00 Little Buddha (1993)
12.00 Lethal Weapon 3 (1992)
14.30 Proryv / Прорыв / Breakthrough (1986)

Prices of accreditation are 800 CZK for 3 days and 650 CZK for 2 days pass.
 
 

7OMM Seminar 2017

 
FRIDAY 7. 4. 2017

14:00 Úvod - zahájení / introduction 10 min
14:10 Romance o zamilovaných / Romans o vlyublyonnykh 135 min
17:00 Úvod - introduction 10 min
17:10 Vysoká hra patriotů / Patriot Games 117
19:45 Slav. zahájení 15 min
20:00 Úvod / introduction 10 min
20:10 Říše slunce / Empire of the Sun 154 min

SATURDAY 8. 4. 2017

09:00 Úvod  / introduction 10 min 09:10
09:10 Navždy a daleko / Far and Away 135 min
11:45 přednáška - lecture 60 min - biografmuseet.dk Presents “DANISH 7OMM ROADSHOW CINEMA”
12:45 Přestávka na oběd / lunch break 120 min
14:45 Úvod / introduction 10 min
14:55 Goya - oder Der arge Weg der Erkenntnis 136 min + intermission
17:45 Úvod / introduction 10 min
17:55 Hook 144 min
20:30 Úvod / introduction 10 min
20:40 STAR! 186 min + intermission

SUNDAY  9. 4. 2017

09:00 Úkaz krátkých filmů / Short 70mm 45 min
10:00 Úvod / introduction 10 min
10:10 Kam orli nelétají / Where Eagles Dare 168 min + intermission
13:30 Úvod / introduction 10 min
13:40 Batman v Superman: Dawn of Justice 151 min
 
 

7OMM Seminar 2016

 
FRIDAY 8. 4. 2016
TABOR UCHODIT V NEBO 14:00 USSR-Moldavia 1976 99 mins. 80 Kč
ELVIS: THAT'S THE WAY IT IS 16:15 USA 1970 97 mins. 100 Kč
REMEMBER AFRICA 19:00 USA 1985 161 mins. 120 Kč

SATURDAY 9. 4. 2016
QUEST FOR FIRE 9:00 CAN-FRA 1981 100 mins. 100 Kč
ŽOLDNIERSKI TRUD (short) 11:15 Poland 1973 13 mins.
Lecture: Meopta Prerov – A Brief History of Optics (for accredited visitors only)
HEAVEN´S GATE 13:30 USA 1980 149 mins. 120 Kč
CLEOPATRA 16:45 UK/USA 1963 248 mins. 120 Kč
INTERSTELLAR 21:45 USA/UK 2014 169 mins. 120 Kč

SUNDAY 10. 4. 2016
THE HATEFUL EIGHT 10:00 USA 2015 187 mins. 120 Kč
LAST ACTION HERO 13:45 USA 1993 130 mins. 120 Kč
UNTOUCHABLES 16:30 USA 1987 119 mins. 100 Kč
 
 

7OMM Seminar 2015

 
Friday 17.04.2015
14:15 Le Grand Bleu.
16:55 Sokolovo
20:40 Vertigo

Saturday 18.04.2015
9:30 Lecture: "Size always Matters - The Early Days of Todd-AO" Illustrated lecture by Thomas Hauerslev
11:25 Le Mans
15:45 El Cid
19:40 Jesus Christ Superstar
21:55 Terminator 2

Sunday 19.04.2015
10:10 "The Wild Bunch"
12:45 Le Grand Bleu
15:15 Jesus Christ Superstar
17:45 Terminator 2
 
 

7OMM Seminar 2014

 
Friday 11.04.2014
Эскадрон гусар летучих (aka The Flying Hussars Squadron)
Chitty Chitty Bang Bang - 146 min + intermission
KHARTOUM - 134 min + intermission
INDIANA JONES AND THE LAST CRUSADE - 127 min

Saturday 12.04.2014
Чайковский / Tchaikowsky (157 min + intermission)
Hamlet - 242 min + intermission
The Fall of the Roman Empire - 188 min + intermission
RYAN´S DAUGHTER - 187 min + intermission

Sunday 13.04.2014
Анна Каренина / Anna Karenina (145 min + intermission)
Chitty Chitty Bang Bang - 146 min + intermission
KHARTOUM - 134 min + intermission
 
 

7OMM Seminar 2013

 
• Vysoká modrá zeď – The High Blue Wall – ČSSR, 1973
• The Shoes of the Fisherman – USA, 1968
• 2010: The Year We Make Contact – USA, 1984
• Die Hard – USA, 1988
• Edward Scissorhands – USA, 1990
• Indiana Jones and the Last Crusade – USA, 1989
• Hello, Dolly! – USA, 1969
• Star Wars: Episode VI - Return of the Jedi – USA, 1983
 
 

7OMM Seminar 2012

 
13.04.2012
14:00 Ice Station Zebra vintage Super Panavison 70 with 6-track magnetic stereo
17:15 Dersu Uzala vintage Sovscope 70 with 6-track magnetic stereo
20:15 The Agony and the Ecstasy new Todd-AO print and DTS

14.04.2012
10:00 Rolling Stones: Let´s Spend the Night Together vintage 70mm print with 6-track magnetic stereo
12:15 How The West Was Won vintage 70mm print with 6-track magnetic stereo
17:00 Indiana Jones and the Temple of Doom in Panavision 70 with 6-track Dolby Stereo
19:30 The Deer Hunter vintage Panavision 70 print with 6-track Dolby Stereo

15.04.2012
10:00 Krakatoa East of Java vintage 70mm print with 6-track magnetic stereo
12:45 Flying Clipper new MCS 70 Superpanorama print with DTS
16:00 Indiana Jones and the Temple of Doom in Panavision 70 with 6-track Dolby Stereo
18:15 The Agony and the Ecstasy new Todd-AO print and DTS
 
 

7OMM Seminar 2011

 
08.04.2011
14:00 "Days of Heaven" in 70mm Panavision with 6-track Dolby Stereo
17:00 “Vzlyot”
19:45 “The Sound of Music” in Todd-AO
22:15 Small „Get Together“ (to 6th anniversary of 70mm film fest in Krnov)

09.04.2011
10:10 "55 Days in Peking" in Super Technirama 70 and 6-track magnetic stereo
13:00 “Raiders of the Lost Ark” in 70mm Panavision with 6-track Dolby Stereo
17:00 “Play Time” filmed in 65mm and presented in 70mm with 6-track DTS sound
19:45 “Dune” filmed in Todd-AO 35, and presented in 70mm with 6-track Dolby Stereo
22:15 “Alien 3” in 70mm Panavision with 6-track Dolby Stereo

10.04.2011
10:00 "Old Shatterhand" in MCS 70 Super Panorama and 6-track magnetic stereo
12:45 “Raiders of the Lost Ark” in 70mm Panavision with 6-track Dolby Stereo
15:15 “The Sound of Music” in Todd-AO
18:45 “Alien 3” in 70mm Panavision with 6-track Dolby Stereo
 
 

7OMM Seminar 2010

 
Friday, 9. April 2010
14:00 - Superman the Movie
17:00 - Capricon One
19:45 - Patton
22:15 - Small „Get Together“ (to 5th anniversary of 70mm film fest in Krnov)

Saturday, 10. April 2010
10:00 - Operation Crossbow
13:00 - Gandhi
17:00 - Batman
19:45 - Aliens
22:15 - The Exorcist

Sunday, 11. April 2010
10:00 - Range of fragments („left-overs“) of various musical films.
12:45 - Operation Crossbow
15:15 - Patton
19:45 - Aliens
 
 

7OMM Seminar 2009

 
Friday, 3. April
14:30 - Signale – Ein Weltraumabenteuer (88 min. + introduction ) 70 mm 6-track magnetic
16:45 - Hauptmann Florian von der Mühle (132 min. + introduction + intermission ) 70 mm 6-track magnetic
19:45 - Those Magnificent Men in Their Flying Machines, or How I Flew from London to Paris in 25 hours 11 minutes (138 min. + introduction + intermission ) 70 mm DTS
22:15 „Get Together“ ( to 40th anniversary 70mm screening in Mir 70 thearther )

Saturday, 4. April
10:00 - Goya (136 min. + introduction + intermission ) 70 mm 6-track magnetic
13:00 – Baraka (96 min. + intermission ) 70 mm 6-track Dolby A
15:00 – Faubourg (120 min. + introduction ) 70 mm film DTS
18:00 – 2001: Space Odyssey (149 min. + introduction + intermission) 70mm 6 track Dolby SR
21:15 - Alien (117 min. + introduction ) 70 mm 6-track Dolby A
23:30 – The Untouchables (119 min. + introduction ) 70 mm 6-track Dolby A

Sunday, 5. April
10:00 The Last Valley (125 min. + introduction + intermission ) 70 mm 6-track magnetic
12:45 Terminator 2: Judgment Day (145min + introduction ) 70 mm 6-track magnetic Dolby A
15:45 - Those Magnificent Men in Their Flying Machines, or How I Flew from London to Paris in 25 hours 11 minutes (138 min. + introduction + intermission ) 70 mm DTS
18:45 – 2001: Space Odyssey (149 min. + introduction + intermission) 70mm 6 track Dolby SR
 
 

7OMM Seminar 2008

 
Friday, 18. April
"Battle of the Bulge" (Ken Annakin, 1965, english version, Czech subtitles, very red print, incomplete print )
"Pugachev" (Alexej Saltykov, 1978, original sound, Czech subtitles)
"West Side Story" (Jerome Robbins, Robert Wise, 1961, English version)

Saturday, 19. April
"Hauptmann Florian von der Mühle" (Werner W. Wallroth, 1968, German version, Czech subtitles)
"Kazimierz Wielki" (aka "Casimir the Great", Ewa Petelska, Czeslaw Petelski, 1976, polish version, Czech subttiles)
Thomas Hauerslev's popular lecture "The Wonderful of Film Formats"
"Lawrence of Arabia" (David Lean, 1962, English version, )
"Sen noci Svatojánské" (aka A Midsummer Night's Dream, Jiří Trnka, 1959)

Sunday, 20. April
"Spartacus" (Stanley Kubrick, 1960, English version, German subtitles)
"Amadeus" (Miloš Forman, 1984, English version, Czech subtitles)
 
 

7OMM Seminar 2007

 
Friday, 16. March
14:30 "Marooned", USA, 128 min.
17:00 "Gypsies are Found Near Heaven" (aka Queen of the Gypsies, USA), USSR, 96min
19:00 "Doctor Zhivago", USA, 196 min.
22:30 "Bela", USSR, 96 min.

Saturday, 17. March
8:30 "Flying Clipper", NSR, 150 min.
11:30 "Potopa I" aka THE DELUGE (USA), USSR(Poland), 161min.
14:30 "Potopa II" aka THE DELUGE (USA), USSR(Poland), 138min.
17:00 fragments of 70mm films, showing of single or more reels("Spartacus", "Cleopatra" etc.) - 120min
20:00 "Days of heaven", USA, 91min.
22:00 "The New World"(35mm screening), USA, 96min

Sunday, 18. March
8:30 some more fragments and "Becket", GB, 70min,
12:00 "Marooned", USA, 128min,
14:30 "Flying Clipper", NSR, 150min
 
 

7OMM Seminar 2006

 
17. - 19. March 2006

Jakub Klima:

"Soldaty Svobody" by Jurij Ozerov - epic communist propagand film - 6 hours!
"Tabor Ukhodit v Nebo" ("Gypsies Are Found Near Heaven") by Emil Loteanu
"Vzlyot" by Savva Kulish with Jevgenij Jevtusenko about Ciolkovskij...

Finally a mosaic of fragments of 70mm films which were found all around the Czech Rep. They were mostly in bad condition (red color were dominant on most of US production films but on ORWO material. This section of our seminar was very funny and we had a great fun with the fragments of "Cleopatra", "Alien", "West Side Story" among others.
 
 
  
Go: back - top - back issues
Updated 24-03-10